Can anyone give me information on the use of Neurontin or Gabapentin use for moodswings and sleep after getting off of fioricet? Does it help? I seem to be depresses and can't eat or sleep and moods are swinging from pillar to post...any input would be appreciated,
Neurontin is a very serious medicine. It can be used for seizures and for treatment for nerve pain, fibromyalgia and the like. It is something that has to be tapered down or you run the risk of seizure. I was on it for a short time for nerve pain, but I couldn't tolerate the side effects. If you are having trouble with it, call your doctor and let them know and they'll take you off it the best way.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.